MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. FACTOR VIII ANTIBODY SCREEN

IMMUCOR GTI DIAGNOSTICS, INC. FACTOR VIII ANTIBODY SCREEN
Catalog Number F8S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Missing Value Reason (3192)
Date of Event 11/27/2017
Type of Reportable Event Malfunction
Event or Problem Description
Customer complaint (b)(4) was received on (b)(6) 2017 for factor viii antibody screen (303283) lot 3004682.The customer reported that a (b)(6) year old male patient had factor viii antibody screen assay results that were negative, and the laboratory's bethesda assay results were positive (2.4 titer).Factor vii antibody screen assay results are also dependent on the progression of antibody formation as well as if/when fviii therapy is administered.The patient's course of therapy was not available from the laboratory.

Brand Name
FACTOR VIII ANTIBODY SCREEN
Common Device Name
FACTOR VIII ANTIBODY SCREEN
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
MDR Report Key7706639
Report Number2183608-2018-00002
Device Sequence Number16541219
Product Code GGP
UDI-Device Identifier10888234500001
UDI-Public10888234500001
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K082205
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/15/2018
Device Catalogue NumberF8S
Device Lot Number3004682
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2017
Initial Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR